MAUDE Adverse Event Report: MEDISAFE UK LTD. INNOWAVE PCF SONIC IRRIGATOR; WASHER/DISINFECTOR

MEDISAFE UK LTD. INNOWAVE PCF SONIC IRRIGATOR; WASHER/DISINFECTOR
Model Number PCF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from their innowave pcf sonic irrigator onto the floor.No report of injury.
 
Additional Manufacturer Narrative
The investigation of the subject event is in process.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The innowave pcf sonic irrigator subject of the event was inspected; however, a specific root cause could not be determined.The reported event has not recurred since (b)(6) 2022.There is no evidence to suggest that this is a systemic issue.No additional issues have been reported.

Brand Name
INNOWAVE PCF SONIC IRRIGATOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15212002
Report Number9617134-2022-00005
Device Sequence Number11289833
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public00724995152710
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2022
Supplement Date Received by Manufacturer07/16/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown